New Medical Cannabis Patients Advised To ‘Start Slow And Dose Low’ – CannaTech News

It stands to reason that as with any new medication, a patient wants to introduce a new regime slowly and find the right dose for them…While cannabis has been used medicinally for thousands of years, without a single recorded case of an overdose or any negative long lasting side effects, a novice still needs to titrate up carefully when starting a medical cannabis program.Take too little and you’ll feel nothing, take too much, and you run the risk of feeling too light-headed, spaced-out and even sick. Anyone who has used cannabis, especially real beginners, will tell you about a negative experience when they just took too much, too fast.

The British call it a ‘whitey’ when you ‘overdose’ or when cannabis just hits you badly. That can be due to a host of factors like whether you are hydrated enough, if you have eaten well, and your sleep patterns. But it is less than pleasant when your heart beats fast, you break out into a sweat and your face turns white. Fortunately, it usually passes within a few hours, with the help of some chocolate and perhaps a little sleep.

READ THE FULL ARTICLE BELOW

Source: New Medical Cannabis Patients Advised To ‘Start Slow And Dose Low’ – CannaTech News

Leave a Reply

Please log in using one of these methods to post your comment:

WordPress.com Logo

You are commenting using your WordPress.com account. Log Out /  Change )

Google+ photo

You are commenting using your Google+ account. Log Out /  Change )

Twitter picture

You are commenting using your Twitter account. Log Out /  Change )

Facebook photo

You are commenting using your Facebook account. Log Out /  Change )

Connecting to %s

This site uses Akismet to reduce spam. Learn how your comment data is processed.